MathSciNet Relay Station
MathSciNet bibliographic data
MR2518813 03C64
Peterzil, Ya'acov Returning to semi-bounded sets. J. Symbolic Logic 74 (2009), no. 2, 597–617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement